# SDR FDEA2019052421106

- Difficulty date: May 22, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT- EXISTING REPAIR AT RIGHT HAND WING - NO 1 SPOILER PANEL UPPER   SURFACE XISP 170. EXISTING REPAIR AT RIGHT WING - NUMBER 1 SPOILER PANEL UPPER SURFACE XISP 170   EVALUATED AND FOUND REPAIR DOUBLER MISSING. RIGHT HAND WING -NUMBER ONE   SPOILER PANEL UPPER SURFACE XISP 170 CARRIED OUT REPAIR AS PER EA # 1-5750-  T0302163A  P2 TITLE: " WINGS - FLIGHT SURFACES -RHW #1 SPOILER UPPER AND LOWER SKIN   REPAIRS " ACCOMPLISHED . EO # 1-5100-7-5001 B6 PT1 TITLE : " STRUCTURES - REPAIR   CATALOG-MD11-REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707"   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
